On the Controllability of Control Constrained Linear Systems
Mathematica balkanica, Tome 2 (1988) no. 2, p. 147
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_1988_2_2_a4,
author = {Vladimir Veliov},
title = {On the {Controllability} of {Control} {Constrained} {Linear} {Systems}},
journal = {Mathematica balkanica},
pages = {147},
year = {1988},
volume = {2},
number = {2},
url = {http://geodesic.mathdoc.fr/item/MABA_1988_2_2_a4/}
}
Vladimir Veliov. On the Controllability of Control Constrained Linear Systems. Mathematica balkanica, Tome 2 (1988) no. 2, p. 147. http://geodesic.mathdoc.fr/item/MABA_1988_2_2_a4/